On the asymptotic distribution of the ratio of sums of random variables

Novak, Serguei (1990) On the asymptotic distribution of the ratio of sums of random variables. Siberian Math. J., 31 . pp. 781-788.

Full text is not in this repository.

Abstract

We present results of the asymptotics of the mean and variance of the ratio of sums of random variables.

Item Type: Article
Additional Information: Novak S.Y. and Utev S.A. (1990) On the asymptotic distribution of the ratio of sums of random variables. – Siberian Math. J., v. 31, 781–788.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20709
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:17
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20709

Actions (login required)

Edit Item Edit Item